# SDR QR9R2024091900001

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720059109
- Aircraft time: 4,907 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297204
- Part serial: 924
- Condition: Faulted
- Location: Autopilot
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF. YAW ACTUATOR FAIL WITH AP2. DURING TROUBLESHOOTING, FOUND APM2 BAD AFTER SWAPPING AP MODULES. REMOVED AND REPLACED APM2 IAW AMM 22-10-00, 4-1.
